Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How much of Allergex Elixir can I give to a child?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 10909 Questions
allergex elixir how much of allergex elixir can I give a 16 month old baby
Posted Sun, 16 Sep 2012 in Child Health
Answered by Dr. Michelle Gibson James 27 minutes later

The dose for an 16 month old baby would be 1 mg or half a teaspoon ( one teaspoon contains 2 mg).

Allergex elixir contains the antihistamine chlorpheniramine which is used for allergic skin reactions, allergic rhinitis (runny nose, nasal congestion and sneezing as a result of an allergic response), allergic conjunctivitis ( redness and itching of the eyes that can also occur as a result of an allergy).
The side effect most commonly seen is drowsiness.
Very , very rarely it is associated with other side effects such as confusion, dizziness and diarrhoea.

You may want to consider speaking to your doctor to ensure that it is safe and appropriate treatment for the condition that you are treating.

I wish you well, I hope this answers your question, feel free to ask any additional question

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor